Recent Issues

Volume 13
Issue 5, 721–900
Issue 4, 541–719
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
In  Forthcoming  Issues
Minimizing closed geodesics on polygons and disks

Ian Adelstein, Arthur Azvolinsky, Joshua Hinman, Alexander Schlesinger

Fragility of non-convergence in preferential attachment graphs with three types

Ben Andrews, Jonathan Jordan

Squarefree divisor complexes of certain numerical semigroup elements

Jackson Autry, Paige Graves, Jessie Loucks, Christopher O'Neill, Vadim Ponomarenko, Samuel Yih

Eisenstein polynomials defining Galois dihedral p-adic fields of degree 2p

Chad Awtrey, Nicholas Hadgis, Annalise Von Sprecken

Strongly Non-zero Points and Elliptic Pseudoprimes

Liljana Babinkostova, Dylan Fillmore, Philip Lamkin, Alice Lin, Calvin Yost-Wolff

Cohen-Macaulay test ideals over rings of finite and countable Cohen-Macaulay type

Julian Benali, Shrunal Pothagoni, Rebecca Rebhuhn-Glanz

Generalized lattice point visibility in $\mathbb{N}^k$

Carolina Benedetti, Santiago Estupiñan, Pamela E. Harris

Action graphs, rooted planar forests, and self-convolutions of the Catalan numbers

Julie Bergner, Cedric Harper, Ryan Keller, Mathilde Rosi-Marshall

On the Burau representation of $B_4$

Vasudha Bharathram, Joan Birman

The Chabauty space of $\mathbb{Q}_p^\times$

Antoine Bourquin, Alain J. Valette

Factorizations of surjective maps of connected quandles

Tori Braun, Charlotte Crotwell, Alfred Liu, Paul Weston, David Yetter

Period sets of linear recurrences over finite fields and related commutative rings

Michael Bush, Danjoseph Quijada

Farey recursive functions

Eric Chesebro, Cory Emlen, Kenton Ke, Denise LaFontaine, Kelly McKinnie, Catherine Rigby

The cyclic graph (deleted enhanced power graph) of a direct product

David G. Costanzo, Mark Lewis, Stefano Schmidt, Eyob Tsegaye, Gabe Udell

A core model for $G_2$

Benjamin Cotton, Nathan F. Williams

The mathematics of tie knots

Elizabeth Denne, Corinne Joireman, Allison Young

Reidemeister moves in Gauss diagrams

Sandy Ganzell, Ellen Lehet, Cristina Lopez, Gilbert Magallon, Alyson Thompson

When winning sets have full dimension

Katrin Gelfert, Pedro Birindiba

Iterating the RSK bijection

Maria Gillespie, Jacob Hocevar, Ananya Kulshrestha, Kosha Upadhyay

New methods to find patches of invisible integer lattice points

Austin Goodrich, aBa Mbirika, Jasmine Nielsen

Properties of certain sparse circulant determinants

Dusty Grundmeier, Samuel M. Kim

Prism graphs in tropical plane curves

Liza Jacoby, Ralph Morrison, Ben Weber

Solutions of the variational equation for an nth order boundary value problem with an integral boundary condition

Benjamin L. Jeffers, Jeffrey W. Lyons

Zeros of complex random polynomials spanned by Bergman polynomials

Marianela Landi, Kayla Johnson, Garrett Moseley, Aaron Yeager

Wave-packet propagation in a finite topological insulator and the spectral localizer index

Jonathan J. Michala, Alexander R. Pierson, Terry A. Loring, Alexander B. Watson

Two families of hypercyclic non-convolution operators

Alex Myers, Muhammadyusuf Odinaev, David Walmsley

A group labeling version of the lights out game

Darren B. Parker, Vasily Zadorozhnyy

Monochromatic diameter two components in edge colorings of the complete graph

Miklós Ruszinkó, Lang Song, Daniel Szabo

Rhombic planform nonlinear stability analysis of an ion-sputtering evolution equation

Sydney Schmidt, Stephanie Kolden, Bonni Dichone, David J. Wollkind

On cyclic and nontransitive probabilities

Pavle Vuksanovic, A. J. Hildebrand

Some remarks on generalized recursive polynomials

Luke Wiljanen, Aklilu Zeleke